ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Pseudodynamic systems approach based on a quadratic approximation of update equations for diffuse optical tomography

Biswas, Samir Kumar and Kanhirodan, Rajan and Vasu, Ram Mohan and Roy, Debasish (2011) Pseudodynamic systems approach based on a quadratic approximation of update equations for diffuse optical tomography. In: Journal of the Optical Society of America A: Optics, Image Science, and Vision, 28 (8). pp. 1784-1795.

[img] PDF
Pseudodynamic.pdf - Published Version
Restricted to Registered users only

Download (1738Kb) | Request a copy
Official URL: http://www.opticsinfobase.org/abstract.cfm?URI=jos...

Abstract

We explore a pseudodynamic form of the quadratic parameter update equation for diffuse optical tomographic reconstruction from noisy data. A few explicit and implicit strategies for obtaining the parameter updates via a semianalytical integration of the pseudodynamic equations are proposed. Despite the ill-posedness of the inverse problem associated with diffuse optical tomography, adoption of the quadratic update scheme combined with the pseudotime integration appears not only to yield higher convergence, but also a muted sensitivity to the regularization parameters, which include the pseudotime step size for integration. These observations are validated through reconstructions with both numerically generated and experimentally acquired data. (C) 2011 Optical Society of America

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Optical Soc Amer.
Department/Centre: Division of Mechanical Sciences > Civil Engineering
Division of Physical & Mathematical Sciences > Instrumentation and Applied Physics (Formally ISU)
Division of Physical & Mathematical Sciences > Physics
Date Deposited: 30 Aug 2011 06:28
Last Modified: 30 Aug 2011 06:28
URI: http://eprints.iisc.ernet.in/id/eprint/39945

Actions (login required)

View Item View Item